# SDR USAA960147

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22885
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Bs 807
- Part time: 35,219 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT -DURING Q-4 CHECK VISUAL INSPECTION, FOUND .5 INCH CRACK BS 807 STRINGER 4L AT TIE CLIP.  INSTALLED NEW CLIP.  REPAIRED PER EA 5393G227.  (M)
